Occupational contact dermatitis from carbapenems

Eleonora Nucera, Amira Colagiovanni, Claudio Feliciani, Luca Fania, Lucilla Pascolini, Alessandro Buonomo, Domenico Schiavino

Risultato della ricerca: Contributo in rivistaArticolo in rivista

Abstract

Contact sensitivity to drugs that are systemically administered can occur among health care workers. 1 We report the case of a 28-year-old nurse who developed eczema on the dorsal aspect of the hand (Figure 1A) and the face (Figure 1B) in the workplace. The nurse was working in the hematology department where she usually handled and administered antibiotics such as imipenem, ertapenem, piperacillin, vancomycin, anidulafungin, teicoplanin, and ciprofloxacin. She was moved to a different department where she did not have contact with the suspicious drugs and the dermatitis completely resolved.
Lingua originaleEnglish
pagine (da-a)1-3
Numero di pagine3
RivistaCutis
Stato di pubblicazionePubblicato - 2015

Keywords

  • contact dermatitis

Fingerprint

Entra nei temi di ricerca di 'Occupational contact dermatitis from carbapenems'. Insieme formano una fingerprint unica.

Cita questo